# SDR UPS07M50813

- Difficulty date: August 10, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1954 L51l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT AT STA 1954 BILGE AREA LONGERON 51 LEFT FOUND SURFACE CORROSION.  AFT CARGO COMPT STA 1954 BILGE AREA LONGERON 51 LEFT FASTENERS REMOVED FRAME SHEAR CLIP AREA CORROSION RMVD FOUND EXCEEDS LIMIT.  CORRODED SHEAR CLIP REMOVED AT STA 1954 LONG 49RT-50LT AFT CARGO AREA.  SHEAR CLIP FAB FORM MAT'L 7075-0-0.071" PER DWG AGA7133.  FAB SHEAR CLIP HOLES PICKED UP, REPROTECTED, PAINTED & INSTALLED AT AFT CARGO COMPT.
